... I always tend to take my reliable Anadin Extra tablets for anything like this as they seem to get to work straight away and make me feel better quite quickly, However a couple of months ago when suffering from a nasty fever and really aching bones and my Anadin tablets were not getting anywhere ... Read review
Benylin 4 Flu Tablets - A medicine which is used to help relieve the four main symptoms of ... more
flu: fever, body aches, nasal congestion and coughing. The ingredients it uses to do this are: paracetamol, an analgesic which helps to relieve aches and pains and fever (high temperature), diphenhydramine, an antihistamine which helps relieve coughing and dry secretions and pseudoephedrine, a decongestant which helps unblock stuffy noses.
Relief of symptoms associated with colds and flu including coughing, fever, headache, ... more
muscular aches and pains and congestion.Orange liquid containing in 20ml:Paracetamol 1000mgPseudoephedrine hydrochloride 45mgDiphenhydramine hydrochloride 25mgDosage:Adults: 20ml 4 times daily.Children 6-12 years: 10ml 4 times daily.Under 6 years: not recommended.
Easy to swallow, efficient and effective when getting to work on symptoms
None from me
"...back a packet of the Benylin Four Flu tablets and here are my thoughts on them.
The Benylin brand is one that I have always spotted on the shelves before and whilst I have only ever brought their cough mixtures in the past I was confident of these making me feel better! The packet that I have is the cardboard packet one that contains 24 tablets. For this you will be looking at paying around the £4.00 mark. I think my other half paid slightly more ..."
Ciao members have rated this review on average: very helpful